MAUDE Adverse Event Report: BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA. BD ANGIOCATH IV CATHETER; INTRAVASCULAR CATHETER

BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA. BD ANGIOCATH IV CATHETER; INTRAVASCULAR CATHETER
Model Number 381123
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that once inserted into the patient, the bd angiocath¿ iv catheter leaked iv fluid/blood.This complaint was created to capture the 1st of 2 related incidents.The following information was provided by the initial reporter: "once inserted into the patient and bunged, the catheter will either leak iv fluid or blood from the patient.".
 
Additional Manufacturer Narrative
H6: investigation summary: there was no sample or photo available to bd for evaluation.Therefore, bd was unable to perform a thorough investigation to verify the reported issue.Since, an investigation could not be performed bd was unable to determine a possible root cause.A review of the device history record could not be performed as the lot number was unknown.H3 other text : see h10.
 
Event or Problem Description

Brand Name
BD ANGIOCATH IV CATHETER
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA.
ave. pres.juscelino kubitschek
273 francisco bernardino
juiz de fora
MDR Report Key11773944
Report Number9610048-2021-00068
Device Sequence Number3998208
Product Code FOZ
UDI-Device Identifier30382903811237
UDI-Public30382903811237
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number381123
Device Catalogue Number381123
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/07/2021
Supplement Date Received by Manufacturer06/22/2021
Initial Report FDA Received Date05/04/2021
Supplement Report FDA Received Date07/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1